MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-00-224
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Injury (2348); No Code Available (3191)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2014, the patient underwent total left knee arthroplasty due to degenerative joint disease.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee system and smartset bone cement x 1.On (b)(6) 2018, the patient underwent a left knee revision due to loosening of the tibial component, and pain.The surgeon reported the tibial tray had subsided significantly and was grossly loose.He noted femoral component was grossly loose and he was able to remove it by grasping it with a ronquer.The surgeon reported significant bone loss about the medial and lateral condyles prior to any bony resections.The surgeon offered no complaints regarding the and it was not was revised.The surgeon reported no intraoperative complications.The patient was implanted with attune knee system and depuy cement x 4.Doi: (b)(6) 2014; dor: (b)(6) 2018 (rt knee).
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  added: d11, h6 (no code available (3191) is used to capture the device revision or replacement).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ATTUNE CR FEM RT SZ 4 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9355924
Report Number1818910-2019-117433
Device Sequence Number13570661
Product Code JWH
UDI-Device Identifier10603295041276
UDI-Public10603295041276
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number1504-00-224
Device Catalogue Number150400224
Device Lot Number7823008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer12/19/2019
03/24/2020
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date12/23/2019
04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 4 10MM; ATTUNE CR RP INSRT SZ 4 10MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE RP TIB BASE SZ 3 CEM; SMARTSET HV BONE CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR